# SDR AALA202011259005

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 64,764 hours, 24,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CIDS CAUTION LIGHT ILLUMINATED ON FORWARD FLIGHT ATTENDANT PANEL.  ACCOMPLISHED DOOR DAMPNER AND EMERGENCY OPERATION CYLINDER RECHARGE, AS PER AMM 52-22-00-614-002-A ON LEFT AFT EMERGENCY EXIT DOOR.
